# SDR DALA2019060313362

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FR 64 TO FR 65 AND STR 0 (44) AFT CARGO COMPARTME NT (1 EA). REPLACED SUPPORT ANGLE LOC. FR64 TO FR65 AND STR(444) AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND DWG D53476160.
